MathSciNet Relay Station
MathSciNet bibliographic data
MR1041170 (91f:57004) 57M25
Morton, H. R.; Short, H. B. Calculating the $2$-variable polynomial for knots presented as closed braids. J. Algorithms 11 (1990), no. 1, 117–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement